Spaced out and tired

Go Back   The Diabetes Forum Support Community For Diabetics Online > Diabetes Forum Community > Diabetes Complications

Diabetes Complications Diabetes can cause many short term, long term, acute and chronic complications. Please use this section to discuss any experiences you have with Diabetes related complications. New members please feel free to post about your concerns and ask questions to the community.


Like Tree7Likes
  • 1 Post By div2live
  • 5 Post By PhoenixFire
  • 1 Post By Rolaids

Spaced out and tired


Reply
 
Shared Thread Thread Tools
Old 02-25-2019, 14:17   #1
Senior Member
 
PhoenixFire's Avatar
 
Join Date: Dec 2016
Location: Ottawa, Ontario
Posts: 160

Member Type
Type 2
Diagnosed in 2018

84 likes received
75 likes given
Unhappy Spaced out and tired

I'm spaced out and tired. I can barely focus on anything. I'm not that interested in things I usually enjoy. I feel like a zombie. I'm not sure if it's the Jardiance side effects, general symptoms of diabetes or the increase in Abilify (for schizophrenia). I hate how much sleep I need. When I get tired, I want to eat more. I've gotten lax with the blood sugar testing.

__________________
Being reborn with each lost pound.
PhoenixFire is offline   Reply With Quote
Old 02-25-2019, 17:51   #2
Senior Member
 
Join Date: Apr 2015
Location: USA
Posts: 1,852

Member Type
Type 2
Diagnosed in 2002

2379 likes received
1559 likes given
Default

Quote:
Originally Posted by PhoenixFire View Post
I'm spaced out and tired. I can barely focus on anything. I'm not that interested in things I usually enjoy. I feel like a zombie. I'm not sure if it's the Jardiance side effects, general symptoms of diabetes or the increase in Abilify (for schizophrenia). I hate how much sleep I need. When I get tired, I want to eat more. I've gotten lax with the blood sugar testing.
PhoenixFire...I am not even remotely qualified to comment due to your schizophrenia. Any possible interactions you may be having with medications and/or your diabetes would be purely speculative, which I would never do...and I would guess many on this website would feel the same.

I am very sorry for what you are going through and seriously hope that you and your medical professionals can work through this and help you find a better place.

God Bless and good luck...

Silinde likes this.
div2live is offline   Reply With Quote
Old 02-25-2019, 19:06   #3
Senior Member
 
PhoenixFire's Avatar
 
Join Date: Dec 2016
Location: Ottawa, Ontario
Posts: 160

Member Type
Type 2
Diagnosed in 2018

84 likes received
75 likes given
Default

Quote:
Originally Posted by div2live View Post
PhoenixFire...I am not even remotely qualified to comment due to your schizophrenia. Any possible interactions you may be having with medications and/or your diabetes would be purely speculative, which I would never do...and I would guess many on this website would feel the same.

I am very sorry for what you are going through and seriously hope that you and your medical professionals can work through this and help you find a better place.

God Bless and good luck...
Thanks for the luck. I'll be seeing my doctor soon.

__________________
Being reborn with each lost pound.
PhoenixFire is offline   Reply With Quote
 
Old 03-16-2019, 06:23   #4
Active Member
 
Ripplingh2o's Avatar
 
Join Date: Feb 2019
Location: Northern Minnesota
Posts: 29

Member Type
Type Pre
Diagnosed in 2019

27 likes received
9 likes given
Default

Quote:
Originally Posted by PhoenixFire View Post
I'm spaced out and tired. I can barely focus on anything. I'm not that interested in things I usually enjoy. I feel like a zombie.
I often feel the same. Iíve been on Met for a month and began with 500 mg. Now I take 2000 mg @ day. Feeling zombie-like at times. Seems I always feel better after an hour nap. But likewise, my interest seems to wain on activities and things I used to enjoy. Or maybe itís this crazy long Minnesota winter. Lack of sunlight ďtheyĒ say. Will persevere and get through this too. FBG has come down from 130-140ís to 110ís so I guess thatís good.

__________________
Everyday is a good day; some are just better than others. GIG
Ripplingh2o is offline   Reply With Quote
Old 03-18-2019, 17:28   #5
Senior Member
 
PhoenixFire's Avatar
 
Join Date: Dec 2016
Location: Ottawa, Ontario
Posts: 160

Member Type
Type 2
Diagnosed in 2018

84 likes received
75 likes given
Default

The weather is getting better and I'm able to get outside more often.

etherea, mbuster, VeeJay and 2 others like this.
__________________
Being reborn with each lost pound.
PhoenixFire is offline   Reply With Quote
Old 03-20-2019, 22:43   #6
Active Member
 
Rolaids's Avatar
 
Join Date: Jul 2016
Location: Indiana, USA
Posts: 68

Member Type
Type 2
Diagnosed in 2016

32 likes received
22 likes given
Default

Quote:
Originally Posted by PhoenixFire View Post
I'm not sure if it's the Jardiance side effects ...
My doctor recently prescribed me Jardiance, I took the first pill and I was in Zombieland, that was enough to get me to stop taking them.

PhoenixFire likes this.
__________________
Eat right, exercise regularly, die anyway. ~Author Unknown
Rolaids is offline   Reply With Quote
Old 03-23-2019, 14:38   #7
Senior Member
 
PhoenixFire's Avatar
 
Join Date: Dec 2016
Location: Ottawa, Ontario
Posts: 160

Member Type
Type 2
Diagnosed in 2018

84 likes received
75 likes given
Default

Quote:
Originally Posted by Rolaids View Post
My doctor recently prescribed me Jardiance, I took the first pill and I was in Zombieland, that was enough to get me to stop taking them.
I'm not sure if I can quit taking it. I'm finally losing weight but part of that is because I cut out a ton of junk food. I could ask the doctor for a lower dose and see if I feel better. The Pharmacist gave me 90 days of Jardiance instead of just one month so I have to stay on it for a while longer. It's expensive and I can't just throw it out. I should have just asked for 1 month. I'm so out to lunch I can barely manage my life and make decisions that make sense.

Because of a screw up on both mine and my doctor's side, I ran out of test strips and I can't get anymore unless I shell out $90 out of my own pockets. I'm not covered again until December 2019. In December 2018, my doctor prescribed Jardiance but not the blood measurer. My pharmacist had to call them and ask for a prescription for the reader and test strips. No one told me how much I should do it. They gave me a log book where it said do it before breakfast, after breakfast, before lunch...well you get the idea. So I used a lot.

So, I might be in more danger if I quit jardiance and am not measuring my blood until December.


The only good side, is that I'm not working right now (because of schizophrenia) so it's not vital to be at my most alert.

__________________
Being reborn with each lost pound.
PhoenixFire is offline   Reply With Quote
Reply

Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off


Similar Threads
Thread Thread Starter Forum Replies Last Post
ARRG - I am sick and tired of Diabetes... just_tryin Diabetes 10 01-01-2016 18:35
tired, very tired vrswesley Diabetes Symptoms 22 03-26-2013 07:07
Normal Levels but Tired and Very Dizzy msKrista79 Diabetes Forum Lounge 11 02-04-2013 09:51
Tired and High BG robopancreas Diabetes 18 08-31-2012 22:28
Sick & Tired Of Being Sick & Tired......And FAT! Madea New Member Introductions 22 06-30-2011 05:53

LEGAL NOTICE
By using this Website, you agree to abide by our Terms and Conditions (the "Terms"). This notice does not replace our Terms, which you must read in full as they contain important information. You must not post any defamatory, unlawful or undesirable content, or any content copied from a third party, on the Website. You must not copy material from the Website except in accordance with the Terms. This Website gives users an opportunity to share information only and is not intended to contain any advice which you should rely upon. It does not replace the need to take professional or other advice. We have no liability to you or any other person in respect of any content on this Website.


All times are GMT +1. The time now is 08:34.




Powered by vBulletin®
Copyright ©2000 - 2019, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO
vBulletin Security provided by vBSecurity v2.2.2 (Pro) - vBulletin Mods & Addons Copyright © 2019 DragonByte Technologies Ltd.
User Alert System provided by Advanced User Tagging v3.1.0 (Pro) - vBulletin Mods & Addons Copyright © 2019 DragonByte Technologies Ltd.